# SDR SWAA2021121452367

- Difficulty date: December 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737
- Aircraft serial: 35786
- Aircraft time: 48,366 hours, 25,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SERVICE DOOR GIRT BAR OUT OF PLACE AND DRAGGING ON THE FLOOR. ; / [01] REPOSITIONED SLIDE IN SLIDE CONTAINER PER AMM 25-66-01
